Notre Dame Journal of Formal Logic

A simple proof of functional completeness in many-valued logics based on Ł ukasiewicz's $C$ and $N$.

Robert E. Clay

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 3, Number 2 (1962), 114-117.

Dates
First available in Project Euclid: 31 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093957156

Zentralblatt MATH identifier
0118.01301

Mathematical Reviews number (MathSciNet)
MR0147382

Digital Object Identifier
doi:10.1305/ndjfl/1093957156

Subjects
Primary: 02.25

Citation

Clay, Robert E. A simple proof of functional completeness in many-valued logics based on Ł ukasiewicz's $C$ and $N$. Notre Dame J. Formal Logic 3 (1962), no. 2, 114--117. doi:10.1305/ndjfl/1093957156. http://projecteuclid.org/euclid.ndjfl/1093957156.


Export citation